# SDR SA05112

- Difficulty date: November 5, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Part time: 14,882 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE EMERGENCY LIGHTS FAILED THE OPERATIONAL TEST.  MAINTENANCE REPLACED THE LEFT HAND, MID CABIN EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
